# SDR 2002FA0000812

- Difficulty date: June 5, 2002
- Submitted: July 11, 2002
- Operation: General aviation
- Aircraft: N404A
- Make and model: Amd FALCON900EX
- Aircraft serial: 56
- Aircraft time: 1,512 hours, 988 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Stuck
- Location: Oxygen System
- Part time: 1,512 hours, 988 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE TASK 35.200, ITEM 6, SELECTION OF OXYGEN CONTROLLER TO OVERIDE, SIX PASSENGER OXYGEN MASK DOORS FAILED TO OPEN FULLY AND DEPLOY THE MASKS. FIVE OF THE DOORS OPENED APPROXIMATELY .250 INCHES AND THE SIXTH DOOR FAILED TO OPEN. INSPECTION OF THE OXYGEN MASK DOORS INDICATED THAT THEY WERE STICKING TO THE LEATHER COVERING ON THE DOORS OR ON INTERIOR FOAM. THE OXYGEN MASKS WERE INSPECTED AND RE-SECURED. MAINTENANCE TASK 35.200, ITEM 6 WAS REPEATED AND ALL PASSENGER OXYGEN MASKS DEPLOYED PROPERLY.  DURING THE INITIAL INSPECTION, IT WAS ALSO NOTED THAT FORWARD CABIN SEAT R2 OXYGEN MASK'S FLEXIBLE OXYGEN SUPPLY HOSE WAS NOT CONNECTED TO THE OXYGEN SUPPLY FIRTREE.
